# SDR SWIA202158595

- Difficulty date: May 8, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 44,610 hours, 28,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Broken
- Location: Bs 797 Rbl 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODULE RAIL LOCATED RBL27 FWD OF FS797.00 BROKEN   (FILED CLOSED)     RECEIVED NEW SERVICEABLE MODULE RAIL FROM STORES. REMOVED AND INSTALLED ON CAMP# 22603115
